Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 7, NWS Albuquerque, NM

April 12, 2015

NWS Albuquerque, NM issued this wind advisory at Apr 12, 2015, 3:29 PM MDT. It took effect at Apr 13, 2015, 3:00 AM MDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2015, 3:29 PM MDT (21:29 UTC)
In effect from
Apr 13, 2015, 3:00 AM MDT
Expired
Apr 13, 2015, 3:39 PM MDT
In force
13 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS75 KABQ 122129
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SUN APR 12 2015

...STRONG EAST WINDS EXPECTED LATE TONIGHT AND MONDAY...

.A STRONG CLOSED UPPER LEVEL LOW WILL PASS EASTWARD THROUGH
SOUTHERN NEW MEXICO TONIGHT AND MONDAY. STRONG EAST WINDS ON THE
NORTH SIDE OF THE LOW WILL COMBINE WITH A BACKDOOR SURFACE COLD
FRONT TO PRODUCE STRONG EAST WINDS FROM THE ALBUQUERQUE METRO AREA
SOUTH TO THE SOUTH-CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY.

NMZ519-524-525-131200-
/O.NEW.KABQ.WI.Y.0007.150413T0900Z-150414T0200Z/
ALBUQUERQUE METRO AREA-SOUTH CENTRAL HIGHLANDS-
UPPER TULAROSA VALLEY-
329 PM MDT SUN APR 12 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 PM MDT MONDAY. 

* LOCATION...AREAS JUST WEST OF THE SANDIA AND MANZANO MOUNTAINS
  SOUTHWARD TO THE SOUTH-CENTRAL MOUNTAINS AND UPPER TULAROSA VALLEY.

* WINDS...EAST 35 TO 45 MPH WITH GUSTS TO 55 MPH. THE STRONGEST
  WINDS ARE EXPECTED IN THE FAR NORTHEAST HEIGHTS OF ALBUQUERQUE
  WHERE LOCAL GUSTS MAY REACH 60 MPH.

* TIMING...WINDS WILL INCREASE AFTER MIDNIGHT...PEAKING IN STRENGTH
  LATE MONDAY MORNING.

* VISIBILITY...LOCALLY REDUCED VISIBILITY IN LOCAL BLOW DUST IS POSSIBLE.

* LOCAL IMPACTS...EAST WINDS THAT OVER-TOP THE SANDIA MOUNTAINS
  HAVE THE POTENTIAL TO RESULT IN DANGEROUS CROSS WINDS FOR HIGH
  PROFILE VEHICLES ALONG TRAMWAY BOULEVARD FROM EMBUDO CANYON
  NORTH TO THE SANDIA PEAK TRAMWAY BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
342 
WWUS75 KABQ 130959
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 AM MDT MON APR 13 2015

...STRONG EAST WINDS EXPECTED TODAY...

.A STRONG CLOSED UPPER LEVEL LOW WILL PASS EASTWARD THROUGH
SOUTHERN NEW MEXICO TODAY. STRONG EAST WINDS ON THE NORTH SIDE OF
THE LOW WILL COMBINE WITH A BACKDOOR SURFACE COLD FRONT TO PRODUCE
STRONG EAST WINDS FROM THE ALBUQUERQUE METRO AREA SOUTH TO THE 
LOWER RIO GRANDE VALLEY...THE SOUTH-CENTRAL HIGHLANDS AND
MOUNTAINS...AND THE UPPER TULAROSA VALLEY.

NMZ520-526-131800-
/O.EXA.KABQ.WI.Y.0007.000000T0000Z-150414T0200Z/
LOWER RIO GRANDE VALLEY-SOUTH CENTRAL MOUNTAINS-
359 AM MDT MON APR 13 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...THE LOWER RIO GRANDE VALLEY AND SOUTH CENTRAL
  MOUNTAINS. 

* WINDS...EAST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. THE
  STRONGEST WINDS ARE EXPECTED IN NORTHERN SACRAMENTO MOUNTAINS. 

* TIMING...WINDS WILL INCREASE THIS MORNING...PEAKING IN STRENGTH
  THIS AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING.

* VISIBILITY...LOCALLY REDUCED VISIBILITY IN BLOWING DUST IS
  POSSIBLE.

* LOCAL IMPACTS...EAST WINDS WILL CREATE DANGEROUS CROSS WINDS FOR
  HIGH PROFILE VEHICLES ALONG STATE ROUTE 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ519-524-525-131800-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-150414T0200Z/
ALBUQUERQUE METRO AREA-SOUTH CENTRAL HIGHLANDS-
UPPER TULAROSA VALLEY-
359 AM MDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...AREAS JUST WEST OF THE SANDIA AND MANZANO MOUNTAINS 
  SOUTHWARD TO THE SOUTH-CENTRAL MOUNTAINS AND UPPER TULAROSA 
  VALLEY. 

* WINDS...EAST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. THE
  STRONGEST WINDS ARE EXPECTED AROUND CARRIZOZO.

* TIMING...WINDS WILL INCREASE THIS MORNING...PEAKING IN STRENGTH
  THIS AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING. 

* VISIBILITY...LOCALLY REDUCED VISIBILITY IN BLOWING DUST IS
  POSSIBLE.

* LOCAL IMPACTS...EAST WINDS THAT OVER-TOP THE SANDIA MOUNTAINS 
  HAVE THE POTENTIAL TO RESULT IN DANGEROUS CROSS WINDS FOR HIGH 
  PROFILE VEHICLES ALONG TRAMWAY BOULEVARD FROM EMBUDO CANYON 
  NORTH TO THE SANDIA PEAK TRAMWAY BASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
888 
WWUS75 KABQ 131755
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1155 AM MDT MON APR 13 2015

...STRONG EAST WINDS TODAY...

.A STRONG CLOSED UPPER LEVEL LOW WILL CONTINUE TO PASS EASTWARD
THROUGH SOUTHERN NEW MEXICO AND INTO WEST TEXAS TODAY. STRONG
EAST WINDS ON THE NORTH SIDE OF THE LOW WILL COMBINE WITH A
BACKDOOR SURFACE COLD FRONT TO PRODUCE STRONG EAST WINDS ACROSS
THE SOUTH CENTRAL HIGHLANDS AND MOUNTAINS...AND THE UPPER TULAROSA
VALLEY.

NMZ519-520-131900-
/O.CAN.KABQ.WI.Y.0007.000000T0000Z-150414T0200Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
1155 AM MDT MON APR 13 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDY CONDITIONS WILL PERSIST INTO THE EVENING HOURS...BUT
SUSTAINED WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY
THRESHOLD.

$$

NMZ524>526-140200-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-150414T0200Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-
1155 AM MDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION... SOUTH CENTRAL HIGHLANDS AND MOUNTAINS AND UPPER
  TULAROSA VALLEY.

* WINDS...EAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. THE
  STRONGEST WINDS ARE EXPECTED AROUND CARRIZOZO.

* TIMING...WINDS WILL PEAK IN STRENGTH THIS AFTERNOON BEFORE
  DIMINISHING EARLY THIS EVENING.

* VISIBILITY...LOCALLY REDUCED VISIBILITY IN BLOWING DUST IS 
  POSSIBLE. 

* LOCAL IMPACTS...POTENTIALLY DANGEROUS CROSS WINDS CAN BE
  EXPECTED...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. DRIVERS
  OF PROFILE VEHICLES SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
664 
WWUS75 KABQ 132139
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT MON APR 13 2015

...WINDY CONDITIONS TO PERSIST INTO THE EVENING HOURS...

.EAST CANYON/GAP WINDS ARE HOLDING BELOW ADVISORY THRESHOLD...SO
THE WIND ADVISORY HAS BEEN CANCELLED. WINDY CONDITIONS ARE
FORECAST TO PERSIST THROUGH THE EVENING HOURS.

NMZ524>526-132245-
/O.CAN.KABQ.WI.Y.0007.000000T0000Z-150414T0200Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-
339 PM MDT MON APR 13 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

EAST CANYON/GAP WINDS ARE HOLDING BELOW ADVISORY THRESHOLD...SO
THE WIND ADVISORY HAS BEEN CANCELLED. WINDY CONDITIONS ARE
FORECAST TO PERSIST THROUGH THE EVENING HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 12, 11:52 AM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 12, 11:52 AM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 AM MDT SUN APR 12 2015

.AVIATION...
18Z TAF CYCLE
LOW LATITUDE CLOSED UPPER LOW APPROACHING THE NEW MEXICO BOOTHEEL
FROM THE WEST THIS AFTERNOON. DEEP SUB-TROPICAL MOISTURE AHEAD OF
THIS FEATURE WILL BRING LOWERING CLOUDS AND INCREASING SHOWERS TO
SE NM AND KROW THIS AFTERNOON AND EVENING. BROAD BAND OF MODERATE
TO POSSIBLE HEAVY RAIN EXPECTED TO DEVELOP OVER THE SE THIRD OF
NM LATE TONIGHT WITH MODERATE RAIN AND MVFR/IFR CIGS LIKELY AT
KTCC AND KROW AFTER 13/10Z. STRONG EAST WINDS EXPECTED TO OVERTOP
THE SANDIA/MANZANO MOUNTAINS AS WELL AS MOVE THROUGH TIJERAS
CANYON AFTER MIDNIGHT...RESULTING IN STRONG EAST WINDS AT KABQ
BTWN 13/09Z-13/18Z. AWW LIKELY FOR KABQ TERMINAL DURING THIS
TIMEFRAME AND POSSIBLY BEYOND.

33

&&

.PREV DISCUSSION...340 AM MDT SUN APR 12 2015...
.SYNOPSIS...
TWO SIGNIFICANT STORMS TO IMPACT NM THROUGH THE WEEK. MOST ACTIVE
WEATHER WILL BE ACROSS THE E WITH THE FIRST STORM AND ACROSS THE
N AND E WITH THE SECOND. THE FIRST STORM WILL BRING RAIN FROM THE
SC MOUNTAINS TO THE EASTERN PLAINS LATER TODAY THROUGH MONDAY
NIGHT. THE SECOND STORM WILL BRING RAIN AND HIGHER ELEVATION SNOW
WEDNESDAY THROUGH FRIDAY TO THE NORTH AND EAST. TEMPERATURES WILL
TREND NOTICEABLY DOWNWARD THROUGH THE WEEK...WITH WELL BELOW
NORMAL READINGS BY LATER IN THE WEEK.

&&

.DISCUSSION...
STORM NUMBER ONE ON THE MOVE NOW ACROSS BAJA CA. IT WILL MOVE ENE
AND REACH THE SE CORNER OF NM MIDDAY MONDAY. PLENTY OF MOISTURE
WILL GET DRAWN N INTO THE SE THIRD OF OUR CWA. SATELLITE LOOPS
SHOWING IMPRESSIVE HIGHER LEVEL MOISTURE OVERSPREADING THE STATE.
SURFACE OBS REVEALING LOW LEVEL MOISTURE SURGING N. THE DEWPOINT
JUMPED 20 DEGREES IN ONE HOUR FROM 17 TO 37 AT TCS BETWEEN 1 AND
2 AM. DEWPOINTS RISING QUICKLY INTO THE 40S AND 50S ACROSS THE
FAR EASTERN PLAINS. SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY
ACROSS THE SOUTHERN TIER OF ZONES S OF I 40. RAIN WILL EXPAND TO
THE NE TONIGHT AND MONDAY. SIGNIFICANT RAIN IS EXPECTED IN A BAND
FROM EASTERN LINCOLN COUNTY ACROSS CHAVES...DE BACA...ROOSEVELT
AND CURRY COUNTIES. RAIN AMOUNTS EXCEEDING ONE INCH ARE LIKELY IN
ROSWELL...PORTALES AND CLOVIS. A SHARP GRADIENT IN RAIN AMOUNTS
TO THE NW WITH ONLY UP TO A TENTH OF AN INCH FROM SOCORRO TO
MORIARTY...LAS VEGAS AND RATON. A STRONG SURFACE COLD FRONT WILL
RACE SOUTH AND WEST TONIGHT INTO MONDAY...LASTING THROUGH THE
GAPS AND CANYONS OF THE CENTRAL MOUNTAIN CHAIN INTO THE RIO
GRANDE VALLEY...THEN OVER THE CONTINENTAL DIVIDE INTO AZ. THIS
INCREASE IN LOW LEVEL MOISTURE WILL ALLOW FOR ISOLATED SHOWERS
OVER WESTERN AREAS. TEMPERATURES TODAY WILL EEK OUT ONE MORE DAY
OF ABOVE NORMAL HIGHS...THEN MOSTLY BELOW NORMAL MONDAY EXCEPT IN
THE NW.

RAIN WILL DIMINISH RAPIDLY MONDAY NIGHT WITH MOSTLY ISOLATED
SHOWERS LINGERING ON TUESDAY. HIGHS TUESDAY WILL BE WITHIN SEVERAL
DEGREES OF NORMAL...BOTH BELOW IN THE SE AND ABOVE IN THE NW.

WE WILL START TO COME UNDER THE INFLUENCE OF STORM NUMBER TWO
TUESDAY NIGHT AS A PACIFIC FRONT FROM THE NW BEGINS TO SWEEP ACROSS
THE STATE. AT UPPER LEVELS A LOW PRESSURE AREA WILL DEEPEN AND BE
CENTERED NEAR THE FOUR CORNERS AREA BY LATE WEDNESDAY. A SECOND
FRONT FROM THE N WILL BLAST S WEDNESDAY NIGHT AND THURSDAY BRINGING
MUCH COOLER TEMPERATURES AND GOOD CHANCES FOR MORE SIGNIFICANT RAIN.
THE GFS IS MORE GENEROUS WITH THE PRECIPITATION AS ITS LOW IS DEEPER
AND FARTHER S THAN THE ECMWF. BUT THE ECMWF IS MUCH SLOWER TO MOVE
THE STORM OUT OF NM AS IT STILL HAS A CLOSED LOW NEAR GALLUP FRIDAY
EVENING WHILE THE GFS HAS THE LOW EAST OF CLOVIS. THE FAVORED AREAS
THOUGH ARE THE SAME WITH NORTHERN AND EASTERN ZONES IN LINE FOR A
ROUND OF GOOD PRECIPITATION. IT WILL BE MOSTLY IN THE FORM OF RAIN
WEDNESDAY BUT TURN TO SNOW OVER THE N AND W WEDNESDAY NIGHT. SNOW
WILL CONTINUE THURSDAY OVER THE NORTHERN MOUNTAINS WITH RAIN SHOWERS
AND SOME THUNDER ELSEWHERE.

A WARMING AND DRYING TREND WILL COMMENCE FRIDAY AND CONTINUE
SATURDAY. A THIRD...WEAKER SYSTEM COULD IMPACT THE NE SUNDAY INTO
MONDAY WITH A SHOT OF COOLER AIR AND ISOLATED RAIN AND SNOW SHOWERS.
CHJ

&&

.FIRE WEATHER...
TWO SYSTEMS TO IMPACT NEW MEXICO THIS WEEK. ANY CRITICAL FIRE
WEATHER CONDITIONS LOOK TO BE LIMITED TO WEDNESDAY.

UPPER LEVEL CLOSED LOW CURRENTLY POSITIONED OVER BAJA WILL MAKE
STEADY PROGRESS TO THE EAST TODAY. A MOIST TAP AHEAD OF THIS SYSTEM
IS EVIDENT ON SATELLITE AS WELL AS PW PRODUCTS WITH ESTIMATES OF 200
PERCENT OF NORMAL CURRENTLY OVER EXTREME SOUTHWEST NEW MEXICO. THIS
LOW WILL TRACK ALONG SOUTHERN NEW MEXICO...RESULTING IN WETTING RAIN
INITIALLY ACROSS SOUTHERN ZONES TODAY BUT INCREASING IN AREAL
COVERAGE AND FAVORING EASTERN ZONES LATE SUNDAY INTO MONDAY...WHEN A
BACK DOOR FRONT USHERS IN ADDITIONAL MOISTURE. GAP WINDS INTO THE
CENTRAL VALLEYS BY MONDAY MORNING WILL AID THE WESTERN TRANSPORT OF
MOISTURE.  HOWEVER...SHORT WAVE RIDGING IN THE WAKE OF THE LOW WILL
NUDGE OVER NORTHWEST NEW MEXICO ON MONDAY RESULTING IN CONTINUED DRY
CONDITIONS THERE.

AS THE BAJA LOW MOVES EAST OF NEW MEXICO EARLY TUESDAY...A DEEPENING
UPPER LEVEL TROUGH WILL MOVE ONSHORE OVER THE PACIFIC NORTHWEST. LOW
LEVEL MOISTURE SHOULD BE SUFFICIENT TO SUPPORT THUNDERSTORMS MAINLY
OVER THE HIGHER TERRAIN ON TUESDAY.

DRIER AND WINDIER ON WEDNESDAY AS THE UPPER TROUGH APPROACHES THE
ROCKIES WITH A TIGHTENING GRADIENT ALOFT AND A SURFACE LOW OVER
NORTHEAST NEW MEXICO. TEMPERATURES COOL ACROSS THE NORTHWEST HALF OF
THE FORECAST AREA...BUT UNSTABLE CONDITIONS PERSIST AND A FEW HOURS
OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY.

EXTENDED MODELS ARE NOT IN AGREEMENT WITH THE STRENGTH AND TIMING OF
THIS TROUGH...WITH THE GFS PRODUCING A STRONGER MORE VIGOROUS
SYSTEM. HOWEVER...REGARDLESS OF STRENGTH... ANOTHER BACK DOOR FRONT
IS FORECAST TO MOVE INTO THE EAST ON THURSDAY USHERING IN COLDER AIR
AND SUPPORTING ANOTHER ROUND OF WETTING RAIN FAVORING EASTERN ZONES.

MODEL UNCERTAINTY CONTINUES THROUGH THE END OF THE WEEK INTO THE
WEEKEND...BUT COOLER THAN NORMAL TEMPERATURES PERSIST ALL ZONES
THROUGH FRIDAY AND ACROSS THE EAST THROUGH THE WEEKEND. RH VALUES
LOOK TO BE BELOW 15 PERCENT ACROSS WESTERN ZONES BY SATURDAY AND
SUNDAY BUT WINDS SHOULD BE BELOW CRITICAL CRITERIA. 05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

11
Hazardous weather outlook, Apr 12, 6:01 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT SUN APR 12 2015

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RAIN WILL INCREASE
IN COVERAGE AND INTENSITY TONIGHT OVER LINCOLN...CHAVES...DE
BACA...ROOSEVELT AND CURRY COUNTIES BUT IS NOT EXPECTED TO
PRODUCE ANY FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RAIN AND A FEW
THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT OVER SOUTH
CENTRAL TO EAST CENTRAL AREAS. TOTAL RAIN AMOUNTS COULD EXCEED
ONE INCH BUT FLASH FLOODING IS NOT LIKELY.

ANOTHER STORM WILL BRING SIGNIFICANT PRECIPITATION PRIMARILY TO
NORTHERN AND EASTERN AREAS WEDNESDAY THROUGH FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.